메뉴 건너뛰기




Volumn 117, Issue 7, 2002, Pages 3431-3439

Overall rate constants for diffusion and incorporation in clusters of spheres

Author keywords

[No Author keywords available]

Indexed keywords

APPROXIMATION THEORY; BOUNDARY CONDITIONS; BROWNIAN MOVEMENT; COMPUTER SIMULATION; DIFFUSION; MATHEMATICAL MODELS; NUMERICAL METHODS; RATE CONSTANTS; REYNOLDS NUMBER; SURFACES;

EID: 0037103720     PISSN: 00219606     EISSN: None     Source Type: Journal    
DOI: 10.1063/1.1493773     Document Type: Article
Times cited : (8)

References (15)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.